Jump to content

Propecia Problems...Please Give Feedback


TheWire
 Share

Recommended Posts

I am 25 years old and started losing hair in the past few months. The hair I have lost so far is not devestating but if it were to continue it would be hard to go through. I dont think Im one of the guys who could pull of a shaved head..

I saw my doctor on Sept 15th and he recommended Propecia..I had never heard of it before and expected the doctor to just tell me to try rogaine. The doctor was very enthusiastic about this product and got me excited and filled with hope.

I started taking Propecia on 9/16 and stopped on 9/26..A couple days before the 26th I started receiving pain in my balls..It wasnt extreme but maybe like 6 out of 10..I called the doctor on the third day of the pain..He told me that he didnt think that it was the medicine..I play very competitive soccer so he thought it could be an injury because the pain was around my balls and some below the belly button..My doctor asked me if I was receiving sexual side effects..I replied no but now notice I have not had an erection in a couple days..I can recall times duing the first week where I did hook up with my gf and everything was working it Im guessing my drive gradually got worse..

I tried to test my equipment and was able to do so the first day I did not take the pill..It worked but the erection was not as strong as usual..I have read so many posts on the Internet about people permanantly using their normal function because of this pill..I am going crazy because of this..Do you think that a week and five days of this pill could have ruined the rest of my life?? I wish I read some of these forums before taking this medicine..Please respond and offer any advice..I think all I can do is pray my stuff will start workin like before..Thanks

Link to comment
Share on other sites

I am 25 years old and started losing hair in the past few months. The hair I have lost so far is not devestating but if it were to continue it would be hard to go through. I dont think Im one of the guys who could pull of a shaved head..

I saw my doctor on Sept 15th and he recommended Propecia..I had never heard of it before and expected the doctor to just tell me to try rogaine. The doctor was very enthusiastic about this product and got me excited and filled with hope.

I started taking Propecia on 9/16 and stopped on 9/26..A couple days before the 26th I started receiving pain in my balls..It wasnt extreme but maybe like 6 out of 10..I called the doctor on the third day of the pain..He told me that he didnt think that it was the medicine..I play very competitive soccer so he thought it could be an injury because the pain was around my balls and some below the belly button..My doctor asked me if I was receiving sexual side effects..I replied no but now notice I have not had an erection in a couple days..I can recall times duing the first week where I did hook up with my gf and everything was working it Im guessing my drive gradually got worse..

I tried to test my equipment and was able to do so the first day I did not take the pill..It worked but the erection was not as strong as usual..I have read so many posts on the Internet about people permanantly using their normal function because of this pill..I am going crazy because of this..Do you think that a week and five days of this pill could have ruined the rest of my life?? I wish I read some of these forums before taking this medicine..Please respond and offer any advice..I think all I can do is pray my stuff will start workin like before..Thanks

Link to comment
Share on other sites

  • Regular Member

Not to worry I have taken this drug for a period of 2 years sometimes off and on..Taking it the amount of time you did will not leave any permanant damage so to speak..It takes the body sometime for a drug to work to its fullest.

I am going to try Proscar which is the same as Propecia without the side effects and is a lot cheaper..Dont worry...

Link to comment
Share on other sites

  • Regular Member
Originally posted by ninjathen:

 

I am going to try Proscar which is the same as Propecia without the side effects and is a lot cheaper..

 

Indeed Proscar contains the same finasteride med as Propecia but if you experience side effects with one then there is nothing to say that you wont encounter the exact same sides with the other drug.

 

hs.

 

These views are from my own learned experience. I am NOT a Doctor, but people say that I do look like one from a distance.

Link to comment
Share on other sites

Just to give an update..I stopped taking the pill this past Friday..My "drive" has gone from non existant over the weekend to low..My dermatologist said that everything should be normal by today or at the latest the beginning of the weekend..Do you think I should make an appointment with a urologist or wait more? Ive read it has taken other people a couple weeks to recover fully from the side effects..

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...